MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 0170SI16
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that coude foley catheter balloon burst.
 
Event or Problem Description
It was reported that coude foley catheter had balloon burst.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21840858
Report Number1018233-2025-02689
Device Sequence Number21036907
Product Code EZL
UDI-Device Identifier00801741025341
UDI-Public(01)00801741025341
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0170SI16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown